Safety Coated Baby Aspirin - Aspirin Regimen
For Adult Use
Often Recommended as Baby Aspirin by Doctors for Adult Aspirin Regimen Use
Small, Easy-To-Swallow Tablets
Safety Coated for Added Stomach Protection
Aspiring Protects Your Heart by Keeping Your Blood Flowing Freely
Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. For more information on how to fight heart disease and stroke, visit the American Heart Association website.
For the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. Ask your doctor about other uses for Safety Coated 81 mg Aspirin.
Reye's syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirin. Allergy Warning: Aspirin may cause a severe allergic reaction which may include: hives, asthma (wheezing), facial swelling, shock. Alcohol Warning: If you consume 3 or more alcoholic drinks per day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.
Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away.
Active Ingredients: Aspirin (81 mg) (Pain reliever)
Adults and children 12 years and over: take 4 to 8 caplets every 4 hours not to exceed 48 caplets in 24 hours unless directed by a doctor.
Children under 12 years: consult a doctor
Save carton for full directions and warnings. Store at room temperature. Do not use this product if printed safety seal bearing "Bayer Corporation" or Bayer Healthcare under cap is torn or missing.